# SDR HNAA2015042700142

- Difficulty date: April 27, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 49,670 hours, 58,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EXIT SIGN A PASSENGER DOOR AND 1DF ARE INOPERATIVE.  R & R BULBS AT PASSENGER DOOR FLOOR EMERGENCY LIGHTS AND ROW 1DF.  OPS CHECKED GOOD.
